MAUDE Adverse Event Report: AMBU A/S ASCOPE 5 BRONCHO 2.7/1.2

AMBU A/S ASCOPE 5 BRONCHO 2.7/1.2
Model Number 624001000US
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We were not able to verify the reported failure of tool not being able to pass through working channel from the retention sample.There is a flow test performed on every a scope 5 broncho to verify that there is no blockage issue prior to shipment.Review of manufacturing records of the affected lot number showed that all scopes passed the flow test.Possible cause of the reported failure is suspected to be a friction between tool and working channel wall requiring high force to pass through the working channel.However, we were unable to comment further as no actual complaint sample was returned for investigation.Improvement of tool passage performance for a scope 5 broncho 2.7/1.2 has been implemented, however the lot number of reported failure was manufactured prior the action taken.Quality alert has been raised to production, quality control and industrial engineering team to increase their awareness on this market complaint.We will continue monitoring the market for similar complaints.
 
Event or Problem Description
It was reported by thr customer that two scope 5 broncho ultra-thin scope would not allow passage of erbe cryoprobe through working channel.During a routine cryo procedure with our a5 ultra-thin scope the staff had no problem passing the probe though the working channel until the end of the channel where resistance was felt, and the probe would not pass through the end of scope resulting in kinking the probe.The staff then switched to a new a5 ultra-thin scope from a different box with the same lot number as well as a new cryoprobe.The physician also removed the scope from the patient making sure the scope was completely straight and the problem still occurred again.After the second time the staff switched to a reusable olympus scope, and they had no problem passing the cryoprobe.The scopes came from two different boxes/ areas but had the same lot number.The procedure is categorized as off-label, since a scope 5 broncho was used on a pediatric patient.

Brand Name
ASCOPE 5 BRONCHO 2.7/1.2
Common Device Name
ASCOPE 5 BRONCHO 2.7/1.2
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN. BHD.
lot 69-b, lintang
bayan lepas 6, phase iv
penang, 11900
MY   11900
Manufacturer Contact
lenka vaculciakova
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key20757475
Report Number9610691-2024-00022
Device Sequence Number9264159
Product Code EOQ
UDI-Device Identifier05707480157280
UDI-Public05707480157280
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233671
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number624001000US
Device Catalogue Number624001000US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown